EconPapers    
Economics at your fingertips  
 

Mixed Approximation for Nonexpansive Mappings in Banach Spaces

Qing-Bang Zhang, Fu-Quan Xia and Ming-Jie Liu

Abstract and Applied Analysis, 2010, vol. 2010, 1-12

Abstract:

The mixed viscosity approximation is proposed for finding fixed points of nonexpansive mappings, and the strong convergence of the scheme to a fixed point of the nonexpansive mapping is proved in a real Banach space with uniformly Gâteaux differentiable norm. The theorem about Halpern type approximation for nonexpansive mappings is shown also. Our theorems extend and improve the correspondingly results shown recently.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/763207.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/763207.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:763207

DOI: 10.1155/2010/763207

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:763207